# SDR GR4D20180307001

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 9,370 hours, 4,553 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 1159W407017
- Part serial: 1551L
- Condition: Corroded
- Location: Lt Winglet
- Part time: 9,370 hours, 4,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET BORES, HORIZONTAL 1, 2, 4 AND VERTICAL 11, 12, 13, 14, 15, AND 16, HAD CORROSION IN THE BORES.
